Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Approximate Geometric Regularities

Langbein, Frank Curd ORCID:, Mills, Bruce Ian, Marshall, Andrew David ORCID: and Martin, Ralph Robert 2001. Approximate Geometric Regularities. International Journal of Shape Modeling 7 (2) , pp. 129-162. 10.1142/S0218654301000096

[thumbnail of ApproximateGeometricRegularities.pdf]
PDF - Accepted Post-Print Version
Download (313kB) | Preview
Item Type: Article
Date Type: Publication
Status: Published
Schools: Computer Science & Informatics
Additional Information: PDF uploaded in accordance with publisher's policy [Accessed 11/11/2014] Preprint of an article published in [International Journal of Shape Modeling, Volume 7, Issue 2, Year 2001] [10.1142/S0218654301000096] © [copyright World Scientific Publishing Company] []
ISSN: 02186543
Date of First Compliant Deposit: 30 March 2016
Last Modified: 07 Nov 2023 07:04

Citation Data

Cited 8 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item


Downloads per month over past year

View more statistics